RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 28–40 (Mi faa2279)  

This article is cited in 12 scientific papers (total in 13 papers)

Certain properties of the roots of a self-adjoint quadratic pencil

A. G. Kostyuchenko, M. B. Orazov


Full text: PDF file (1356 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 295–305

Bibliographic databases:

Received: 12.05.1975

Citation: A. G. Kostyuchenko, M. B. Orazov, “Certain properties of the roots of a self-adjoint quadratic pencil”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 28–40; Funct. Anal. Appl., 9:4 (1975), 295–305

Citation in format AMSBIB
\Bibitem{KosOra75}
\by A.~G.~Kostyuchenko, M.~B.~Orazov
\paper Certain properties of the roots of a self-adjoint quadratic pencil
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 28--40
\mathnet{http://mi.mathnet.ru/faa2279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0415375}
\zmath{https://zbmath.org/?q=an:0356.47014}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 295--305
\crossref{https://doi.org/10.1007/BF01075875}


Linking options:
  • http://mi.mathnet.ru/eng/faa2279
  • http://mi.mathnet.ru/eng/faa/v9/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Orazov, “The completeness of the eigenvectors and associated vectors of a self-adjoint quadratic bundle”, Funct. Anal. Appl., 10:2 (1976), 153–155  mathnet  crossref  mathscinet  zmath
    2. A. G. Kostyuchenko, M. B. Orazov, “The completeness of root vectors in certain self-adjoint quadratic bundles”, Funct. Anal. Appl., 11:4 (1977), 317–319  mathnet  crossref  mathscinet  zmath
    3. B. S. Mityagin, E. M. Semenov, “Lack of interpolation of linear operators in spaces of smooth functions”, Math. USSR-Izv., 11:6 (1977), 1229–1266  mathnet  crossref  mathscinet  zmath
    4. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. G. Kostyuchenko, A. A. Shkalikov, “Self-adjoint quadratic operator pencils and elliptic problems”, Funct. Anal. Appl., 17:2 (1983), 109–128  mathnet  crossref  mathscinet  zmath  isi
    6. A. M. Gomilko, “Invariant subspaces of $J$-dissipative operators”, Funct. Anal. Appl., 19:3 (1985), 213–214  mathnet  crossref  mathscinet  zmath  isi
    7. A. S. Markus, V. I. Matsaev, “Basis property of subsystems of eigen- and associated vectors of a self-adjoint operator pencil”, Funct. Anal. Appl., 21:1 (1987), 73–75  mathnet  crossref  mathscinet  zmath  isi
    8. E. D. Nursultanov, “Certain properties of the roots of a weakly hyperbolic operator pencil”, Funct. Anal. Appl., 23:1 (1989), 68–69  mathnet  crossref  mathscinet  zmath  isi
    9. A. N. Bogolyubov, A. L. Delitsyn, A. G. Sveshnikov, “On the problem of excitation of a waveguide filled with an inhomogeneous medium”, Comput. Math. Math. Phys., 39:11 (1999), 1794–1813  mathnet  mathscinet  zmath
    10. A. A. Shkalikov, “Dissipative Operators in the Krein Space. Invariant Subspaces and Properties of Restrictions”, Funct. Anal. Appl., 41:2 (2007), 154–167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Zakharov D.D., “Svoistvo ortogonalnosti i perenos energii trekhmernymi sobstvennymi volnami v transversalno izotropnykh sloistykh plitakh pri nalichii ili otsutstvii kontakta s zhidkostyu”, Prikladnaya matematika i mekhanika, 77:1 (2013), 57–73  elib
    13. O. A. Andronova, V. I. Voytitskiy, “On spectral properties of one boundary value problem with a surface energy dissipation”, Ufa Math. J., 9:2 (2017), 3–16  mathnet  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:303
    Full text:102
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019